# SDR MWEA010344

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910160
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WEB HAS NUMEROUS HOLES WITH IMPROPER SPACING STATION 503.  REMOVED WEB, FABRICATED AND LOCATED NEW WEB, FABRICATED L-DOUBLER, INSTALLED DOUBLER AND WEB.
